Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 258, NWS Omaha, NE

November 11, 2015Otoe County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Nov 11, 2015, 11:59 AM CST for Otoe County, Nebraska. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2015, 11:59 AM CST (17:59 UTC)
Expired
Nov 11, 2015, 12:30 PM CST
In force
31 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Otoe County, NE

The radar

The Omaha radar (KOAX), 77 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 11, 11:25 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 6.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 11:55 AM CST, 4 minutes earlier.

Area forecast discussion, Nov 11, 11:55 AM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1155 AM CST WED NOV 11 2015

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 245 AM CST WED NOV 11 2015

MAIN FORECAST CONCERN WILL FOCUS ON NEXT 24 HOURS AS STRONG EARLY
SEASON STORM SYSTEM LIFTS ACROSS THE REGION.

GENERAL FORECAST TRENDS REMAIN ON TRACK THIS MORNING WITH DEEP
SURFACE LOW PRESSURE OVER EAST CENTRAL COLORADO AT 07Z WITH A WARM
FRONT EXTENDING EAST FROM THE LOW INTO FAR NORTHEAST KANSAS AND
SOUTH CENTRAL IOWA. INVERTED TROUGH MEANWHILE STRETCHES ACROSS
EAST CENTRAL NEBRASKA INTO NORTHWEST IOWA. AS SURFACE LOW MOVES
NORTHEAST ALONG THE TROUGH AND DEEPENS A COLD FRONT WILL SWEEP
SOUTH BEHIND THE LOW REACHING FAR SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA BY LATE THIS AFTERNOON. ANY PRECIP IN THE AREA IS EXPECTED
TO GENERALLY BE LIGHT THROUGH THE EARLY MORNING WITH THE CHANCE OF
THUNDERSTORMS INCREASING BY LATE MORNING INTO THE AFTERNOON.

AS THE COLDER AIR SPREADS EAST BEHIND THE FRONT FROM MID TO LATE
AFTERNOON RAIN MAY MIX OR CHANGE TO SNOW IN PARTS OF NORTHEAST
NEBRASKA. SOME LIGHT ACCUMULATIONS LESS THAN AN INCH ARE POSSIBLE
NORTH OF A COLUMBUS TO SIOUX CITY LINE LATE THIS AFTERNOON INTO
THE EARLY EVENING. RAIN AND SNOW WILL MOVE OUT OF THE AREA BY
MIDNIGHT.

STRONG NORTHWEST WINDS WILL BE THE PRIMARY WEATHER FEATURE BEHIND
THE FRONT THIS AFTERNOON AND TONIGHT WITH WIND HEADLINES COVERING
THE FORECAST AREA. WIND GUSTS MAY EXCEED 50 MPH AT TIMES THIS
AFTERNOON INTO THE EVENING WITH SUSTAINED WINDS 30 TO 45 MPH.
WINDS WILL GRADUALLY DECREASE FROM WEST TO EAST LATE TONIGHT BUT
WINDY CONDITIONS WILL REMAIN OVER THE AREA ON THURSDAY.

REMAINDER OF THE PERIOD WILL BE DRY AND COOL WITH A RETURN TO
MILD TEMPERATURES BY THE WEEKEND.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 245 AM CST WED NOV 11 2015

MILD AND DRY OVER THE WEEKEND WITH A CHANCE OF RAIN EARLY NEXT
WEEK AS ANOTHER STRONG SYSTEM MOVES INTO THE REGION. FLOW AT THIS
TIME APPEARS TO BE SPLIT WITH COLDER AIR REMAINING TO THE NORTH.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1141 AM CST WED NOV 11 2015

INTENSE SFC LOW PRESS CURRENTLY SITUATED OVER N-CNTRL KS WILL
QUICKLY LIFT NEWD THIS AFTN AND BE THE FOCUS SCT TSRA OVER
PORTIONS OF ERN NEB THIS AFTN. LATEST SFC OBS INDICATED THAT THE
ASSOCIATED SFC BNDRY WAS NEARLY STATIONARY AND EXTENDED FROM
ABOUT KAXA TO KPTT. IN ADDITION TO THE -TSRA ACTIVITY...STIFF NW
WINDS GUSTING 35-45KT WILL PERSIST INTO EARLY THIS EVENING. AND AT
THIS POINT...DO NOT ANTICIPATE CONDITIONS IMPROVING TO VFR AT ALL
TERMINALS UNTIL EARLY THUR MORNING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 3 AM CST THURSDAY
     FOR NEZ045-052.

     WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT
     FOR NEZ090>093.

     WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 3 AM CST THURSDAY FOR
     NEZ053-067-068.

     HIGH WIND WARNING UNTIL MIDNIGHT CST TONIGHT FOR NEZ011-012-
     015>018-030>034-042>044-050-051-065-066-078-088-089.

IA...HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 3 AM CST THURSDAY
     FOR IAZ043-055-056-069.

     WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 3 AM CST THURSDAY FOR
     IAZ079-080-090-091.

&&

SHORT TERM...FOBERT
LONG TERM...FOBERT
AVIATION...DEE
Hazardous weather outlook, Nov 11, 11:37 AM CST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1137 AM CST WED NOV 11 2015

NEZ011-012-015>018-030>034-042>045-050>053-065-066-078-088-089-
120745-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-
DOUGLAS-SARPY-SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-
1137 AM CST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS SHOULD CONTINUE TO DEVELOP AND LAST INTO
AT LEAST MID AFTERNOON. A FEW STORMS MAY BE SEVERE IN PARTS OF
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. ALTHOUGH LARGE HAIL AND
DAMAGING WINDS WOULD BE THE MAIN HAZARDS...A FEW TORNADOES WILL
BE POSSIBLE MAINLY FROM AROUND NOON TO 3 PM.

A HIGH WIND WARNING WILL COVER MUCH OF EASTERN NEBRASKA INTO WEST
CENTRAL IOWA THIS AFTERNOON INTO TONIGHT. NORTHWEST WINDS ARE
FORECAST TO INCREASE INTO THE 35 TO 45 MPH RANGE...WITH GUSTS OVER
50 MPH POSSIBLE. RAIN COULD MIX WITH OR CHANGE TO SNOW BY MID TO
LATE AFTERNOON IN PARTS OF NORTHEAST NEBRASKA...WITH SOME LIGHT
ACCUMULATION POSSIBLE. ANY SNOW THAT DOES FALL...WHEN COMBINED
WITH THE STRONG WINDS WILL CREATE GREATLY REDUCED VISIBILITIES.
SOME LIGHT ACCUMULATIONS OF SNOW COULD OCCUR THIS EVENING NORTH
AND NORTHEAST OF OMAHA.

A STRONG LOW PRESSURE SYSTEM ROLLING THROUGH SOUTHEAST NEBRASKA
AND WESTERN IOWA TODAY AND TONIGHT IS RESPONSIBLE FOR THE WIDE
VARIETY OF WEATHER ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDY CONDITIONS ARE ALSO FORECAST FOR THURSDAY...BUT WILL HOLD
IN THE 20 TO 30 MPH RANGE. SOME GUSTS TO 40 MPH APPEAR POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO PASS ALONG ANY SEVERE WEATHER REPORTS...
SNOW ACCUMULATIONS OR DAMAGE FROM THE WINDS.

IAZ043-055-056-069-079-080-090-091-NEZ067-068-090>093-120745-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1137 AM CST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...TORNADO WATCH 534 IN EFFECT UNTIL 6 PM CST...

SCATTERED THUNDERSTORMS SHOULD CONTINUE TO DEVELOP AND LAST INTO
AT LEAST MID AFTERNOON. A FEW STORMS MAY BECOME TORNADIC IN NATURE
IN PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. IN ADDITION TO
THE TORNADO THREAT...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE AS
WELL.

A HIGH WIND WARNING WILL COVER MUCH OF EASTERN NEBRASKA INTO WEST
CENTRAL IOWA THIS AFTERNOON INTO TONIGHT. NORTHWEST WINDS ARE
FORECAST TO INCREASE INTO THE 35 TO 45 MPH RANGE...WITH GUSTS OVER
50 MPH POSSIBLE. RAIN COULD MIX WITH OR CHANGE TO SNOW BY MID TO
LATE AFTERNOON IN PARTS OF NORTHEAST NEBRASKA...WITH SOME LIGHT
ACCUMULATION POSSIBLE. ANY SNOW THAT DOES FALL...WHEN COMBINED
WITH THE STRONG WINDS WILL CREATE GREATLY REDUCED VISIBILITIES.
SOME LIGHT ACCUMULATIONS OF SNOW COULD OCCUR THIS EVENING NORTH
AND NORTHEAST OF OMAHA.

A STRONG LOW PRESSURE SYSTEM ROLLING THROUGH SOUTHEAST NEBRASKA
AND WESTERN IOWA TODAY AND TONIGHT IS RESPONSIBLE FOR THE WIDE
VARIETY OF WEATHER ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDY CONDITIONS ARE ALSO FORECAST FOR THURSDAY...BUT WILL HOLD
IN THE 20 TO 30 MPH RANGE. SOME GUSTS TO 40 MPH APPEAR POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO PASS ALONG ANY SEVERE WEATHER REPORTS...
SNOW ACCUMULATIONS OR DAMAGE FROM THE WINDS.

In the hours before

Special weather statement, Nov 11, 10:56 AM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1056 AM CST WED NOV 11 2015

NEZ051-053-067-068-111730-
CASS NE-OTOE NE-SAUNDERS NE-SARPY NE-
1056 AM CST WED NOV 11 2015

...SPECIAL WEATHER STATEMENT...

AT 1056 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MURDOCK...OR 24 MILES EAST OF LINCOLN...MOVING NORTH AT 50 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRETNA...ASHLAND...SPRINGFIELD...LOUISVILLE...WEEPING
WATER...ELMWOOD...GREENWOOD...PALMYRA...CEDAR CREEK...UNADILLA...
MURDOCK...OFFUTT AFB...EAGLE...MANLEY...ALVO...MEMPHIS...SOUTH
BEND...PLATTE RIVER STATE PARK AND MAHONEY STATE PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 475 AND 484.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 415 AND 435.

LAT...LON 4065 9628 4065 9645 4114 9646 4112 9594
TIME...MOT...LOC 1656Z 176DEG 44KT 4090 9623

DEWALD
Special weather statement, Nov 11, 11:24 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1124 AM CST WED NOV 11 2015

NEZ066-068-089-111815-
GAGE NE-LANCASTER NE-OTOE NE-
1124 AM CST WED NOV 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR GAGE...SOUTHEASTERN LANCASTER AND
WEST CENTRAL OTOE COUNTIES UNTIL 1215 PM CST...

AT 1123 AM CST...DOPPLER RADAR WAS TRACKING TWO STRONG
THUNDERSTORMS. THE FIRST WAS LOCATED NEAR NEAR PICKRELL...AND THE
SECOND WAS 3 MILES NORTH OF ODELL. BOTH STORMS WERE MOVING NORTHEAST
AT 40 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BEATRICE...HICKMAN...WYMORE...BENNET...FIRTH...CORTLAND...BLUE
SPRINGS...ODELL...PANAMA...CLATONIA...HALLAM...PICKRELL...ADAMS...
ROCA...SPRAGUE...FILLEY...VIRGINIA...WAGON TRAIN STATE RECREATION
AREA...STAGECOACH STATE RECREATION AREA AND ROCKFORD STATE RECREATION
AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 191.
 HIGHWAY 2 IN NEBRASKA NEAR MILE MARKER 472.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 7 AND 51.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4072 9646 4018 9647 4001 9682 4051 9685
      4069 9670
TIME...MOT...LOC 1723Z 209DEG 33KT 4039 9668 4010 9680

BOUSTEAD
Special weather statement, Nov 11, 11:26 AM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1126 AM CST WED NOV 11 2015

IAZ055-069-NEZ045-051>053-111800-
HARRISON IA-POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-SAUNDERS NE-
SARPY NE-
1126 AM CST WED NOV 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATTAMIE...
SOUTHWESTERN HARRISON...DOUGLAS...SOUTHEASTERN WASHINGTON...EASTERN
SAUNDERS AND NORTH CENTRAL SARPY COUNTIES UNTIL NOON CST...

AT 1126 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SOUTHWESTERN OMAHA...MOVING NORTH AT 40 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OMAHA...LA VISTA...BLAIR...RALSTON...MISSOURI VALLEY...FORT
CALHOUN...WATERLOO...KENNARD...ELKHORN...MILLARD...BENNINGTON...BOYS
TOWN...WASHINGTON...DESOTO BEND NATIONAL WILDLIFE REFUGE...WILSON
ISLAND STATE PARK AND CHALCO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 167.
 HIGHWAY 30 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 438 AND 450.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 94 AND 117.
 HIGHWAY 92 IN NEBRASKA NEAR MILE MARKER 466.
 INTERSTATE 29 BETWEEN MILE MARKERS 71 AND 75.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 450.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
IOWA.

LAT...LON 4119 9599 4119 9635 4152 9629 4157 9615
      4155 9588
TIME...MOT...LOC 1726Z 193DEG 35KT 4123 9610

BOUSTEAD
Local storm report, Nov 11, 11:32 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1132 AM CST WED NOV 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     HAIL             2 SE BOYS TOWN          41.23N 96.10W
11/11/2015  E0.50 INCH       DOUGLAS            NE   BROADCAST MEDIA

&&

NWS OMAHA/VALLEY NE
IRIS SYSTEM
Special weather statement, Nov 11, 11:51 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1151 AM CST WED NOV 11 2015

NEZ066-068-089-090-111815-
JOHNSON NE-GAGE NE-LANCASTER NE-OTOE NE-
1151 AM CST WED NOV 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...EASTERN
GAGE...SOUTHEASTERN LANCASTER AND WESTERN OTOE COUNTIES UNTIL 1215 PM
CST...

AT 1151 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF DOUGLAS...OR 22 MILES SOUTHEAST OF LINCOLN...
MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SYRACUSE...PALMYRA...STERLING...UNADILLA...DOUGLAS AND BURR.

THIS INCLUDES HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 475 AND 493.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4036 9647 4069 9646 4078 9643 4078 9621
      4063 9604
TIME...MOT...LOC 1751Z 206DEG 33KT 4055 9645

BOUSTEAD
Local storm report, Nov 11, 11:53 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1153 AM CST WED NOV 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     HAIL             3 E BOYS TOWN           41.26N 96.08W
11/11/2015  E0.50 INCH       DOUGLAS            NE   PUBLIC

            HAIL COVERED THE GROUND.

&&

NWS OMAHA/VALLEY NE
IRIS SYSTEM

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 10:18 AM CSTSpecial Weather StatementOAXSaunders42 min
Nov 11, 10:53 AM CSTSpecial Weather StatementOAXSaunders37 min
Nov 11, 10:56 AM CSTSpecial Weather StatementOAXCass, Sarpy34 min
Nov 11, 11:24 AM CSTSpecial Weather StatementOAXGage51 min
Nov 11, 11:26 AM CSTSpecial Weather StatementOAXDouglas, Washington34 min
Nov 11, 11:51 AM CSTSpecial Weather StatementOAXOtoe24 min
Nov 11, 12:14 PM CSTTornado WarningOAXOtoe21 min
Nov 11, 12:20 PM CSTSpecial Weather StatementOAXDouglas25 min
Nov 11, 12:21 PM CSTSpecial Weather StatementOAXWashington24 min
Nov 11, 12:25 PM CSTSevere Thunderstorm WarningOAXCass, Otoe35 min
Nov 11, 12:22 PM CSTSpecial Weather StatementOAXHarrison, Monona23 min
Nov 11, 12:23 PM CSTSpecial Weather StatementOAXShelby37 min
Nov 11, 1:00 PM CSTSpecial Weather StatementOAXFremont, Mills45 min
Nov 11, 1:21 PM CSTSpecial Weather StatementOAXPottawattamie24 min
Nov 11, 1:23 PM CSTSpecial Weather StatementOAXPage37 min
Nov 11, 1:37 PM CSTSpecial Weather StatementOAXMontgomery23 min
Nov 11, 1:43 PM CSTSevere Thunderstorm WarningOAXMontgomery, Pottawattamie20 min
Nov 11, 1:54 PM CSTTornado WarningOAXPottawattamie, Shelby18 min
Nov 11, 2:08 PM CSTSevere Thunderstorm WarningOAXShelby20 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.